Doctor insights on:
Immuosuppressive Drugs And Weight Gain
Prednisone does: Prednisone does cause weight gain, along with other side effects. The doctor who is prescribing the immunosuppressives can list the medication options for a patient, and also list the more common side effects. Then, both the patient and doctor are aware of what to expect when some of the medications are used. ...Read more
No!: The don't and don't believe anyone who says they do. ...Read more
?: Unfortunately Mme it is not a pick and choose matter, it depends on the condition and which dug best suits the case and doesn't interact with other medications you are already on, you definitely have the choice together with your doctor to decide between 2 or 3 drugs that would be equally effective in a particular situation, it isn't an absolute across the board choice, wish you wellness ...Read more
Are you refering to: Periactin (cyproheptadine hydrochloride) ? Periactin (cyproheptadine hydrochloride) can cause weight gain by increasing appetite . It is antihistamine and through this effect , it stimulate appetite. It is used off label for this purpose . I am not aware that prolactin is used for weight issue . It is entirely a different category of drug. Thank you. ...Read more
Depression, Anxiety: I commend you for your desire to lose weight and have good Health. Thank you for sharing information about depression, weight gain, irregular periods and Hiderax. Tramadol is for pain; Valium and Hiderax for Anxiety. Tramadol is more likely to have weight gain than Valium. Have Balanced Diet 1500 Cal/day; Exercise. See Psychiatrist for anxiety, depression, medication side effects and Therapy. ...Read more
I want to know which of these drugs is less likely to cause weight gain: aripiprazole or ziprasidone.
Medication effects: I understand your desire to lose weight. Both Aripiprazole (Abilify) and Ziprasidone(Geodon) are antipsychotic medications. Aripiprazole is more likely to cause weight gain than Ziprasidone. Thank you for informing about Depression. Depression and Hypothyroidism can also cause weight gain. Discuss with Psychiatrist Diagnosis -depression or Psychosis, Medications needed and side effects; Therapy. ...Read more
Ok since i been put on remeron (mirtazapine) i gained 70 pounds ! will this drug cause this massive weight gain?
- Talk to a doctor live online for free
- Drugs cause weight gain women
- Will immunosuppressive drug make me gain weight
- Do antipsychotic drugs and antihistamines make you gain weight?
- Ask a doctor a question free online
- Dangerous weight loss drugs
- The weight loss drug phenylpropanolamine
- Stacker weight loss drugs
- Homemade weight loss drug
- Talk to a pharmacologist online for free